# SDR MALA975299

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND AT THE RT WING EXTENSION UPPER SKIN ATTACH SCREWS PULLING THROUGH. COMPLETED REPAIR TO AREA BY FABRICATING AND INSTALLING A REPAIR DOUBLER (16.5 INCH BY 1.5 INCH) IAW FAC SRM 57-90-20, REPAIR NR 4, REV NOV/94.  (M)
